MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,MD

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,MD
Catalog Number TRG500M
Medical Device Problem Codes Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "staff on multiple shifts have reported ripping, tearing, and nicks and tears before and after use.Reports of gloves stuck/melted together.".
 
Additional Manufacturer Narrative
The customer reported ripping, tearing, and nicks and tears before and after use, and reports of gloves stuck/melted together.The account was able to provide a sample of two opened boxes; thirteen gloves were drawn from the box and tested using visual confirmation, dimensional inspection, and donning/doffing test.All thirteen gloves passed the visual confirmation and donning/doffing test with no abnormalities observed; however, eight gloves failed to meet the dimensional inspection, and medline was not able to confirm the reported issue for sticking together but confirmed the reported issue for tearing during use.The root cause is attributed to a vendor product issue related to the component manufacturing process as the gloves did not meet product specifications, and there were no reports of death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,MD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50773609
Report Number1417592-2026-40605
Device Sequence Number13415548
Product Code LZA
UDI-Device Identifier10888277414204
UDI-Public10888277414204
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K211220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG500M
Device Lot NumberBG510008909
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown